# SDR HNAA2013021900079

- Difficulty date: February 19, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 51,352 hours, 56,992 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Location: Elevator Horn
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON ROTATION, RECEIVED A LT ELEVATOR HORN HEAT CAUTION LIGHT.  SWITCHED LT ELEVATOR HORN HEAT SWITCH TO ALT POSITION.  OPS CHECKED GOOD.
